# SDR C2XA97IA281

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Omega Beam
- Part number: 12020530001
- Condition: Corrosion
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FLOOR SUPPORT OMEGA BEAM ON LEFT SIDE BETWEEN FRAMES NR 38 AND 39 CORRODED.  MAINTENANCE REMOVED CORROSION AND INSTALLED REINFORCING DOUBLER IAW EC NR 5340-01020.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
